MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 1500 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 1500 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938901
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pharmacy label on the returned unit indicated the compounded volume was 1675 ml.The total capacity of the bag is 1500 ml.No abnormalities were noted during a batch record review.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
Customer advised one unit of a compounded bag was found to be leaking at a patient's home prior to use.There was no report of patient injury or medical intervention nor was there any report of skin contact with spilled parenteral nutrition as a result of this event.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key15571204
Report Number1937141-2022-00009
Device Sequence Number2796927
Product Code KPE
UDI-Device Identifier00085412477466
UDI-Public00085412477466
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938901
Device Catalogue NumberH938901
Device Lot Number63615-A7059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown